Sh:416

Bib entry
@article{Sh:416,
 author = {Mekler, Alan H. and Shelah, Saharon and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{The Ehrenfeucht-Fra\"iss\'e-game of length $\omega_1$}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {339},
 number = {2},
 year = {1993},
 pages = {567--580},
 issn = {0002-9947},
 doi = {10.2307/2154287},
 mrclass = {03C55 (03E05 03E35 03E55 90D44)},
 mrnumber = {1191613},
 mrreviewer = {Eva Coplakova},
 doi = {10.2307/2154287},
 note = {\href{https://arxiv.org/abs/math/9305204}{arXiv: math/9305204}},
 arxiv_number = {math/9305204}
}